# SDR REXA2024071600535

- Difficulty date: June 10, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 34,163 hours, 24,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318753
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL ANGLE IS CORRODED.  UPON FURTHER INVESTIGATION, FOUND PAX DOOR KICKPLATE ANGLE P.N. SH670-31875-3 TO BE OUT OF LIMITS IAW CRJ900SRM TASK 53-21-23-101-001-A02 DUE TO 100% COVERAGE ACROSS ALL ELEMENTS. REMOVED OUT OF LIMITS PAX DOOR KICKPLATE ANGLE P.N. SH670-31875-3 IAW CRJ900 SRM 51-42-06-001-001-A01. NEW PAX DOOR KICKPLATE ANGLE P.N. SH670-31875-3 HAS BEEN PLACED ON THE ACFT. NEW PAX DOOR KICKPLATE ANGLE P.N. SH670-31875-3 REQUIRES LOCATION AND DRILLING OF HOLES. LOCATED AND DRILLED NEW SERVICEABLE ON PAX DOOR KICKPLATE LOWER SILL ANGLE P/N: SH670-31875-3 IAW CRJ900 SRM 51-40-11-001-001-A01 SH670-318715-3 REMOVED SH670-318715-7 WAS INSTALLED STEPS 2A AND 3A STEPS 2A AND 3A SH670-318715-3 IS SUPERSEEDED BY SH670-318715-7 IAW EDRN SH670-318715 REV B AND C INSTALLED HANDRAIL FITTINGS FWD AND AFT ON LOWER SILL AREA IAW CRJ900 SRM 51-42-21-001-001-A01. INSTALLED FWD AND AFT CAP ANGLES COMMON TO PAX DOOR LOWER SILL (KICK PLATE) IAW CRJ900 SRM 51-42-06-001-001-A01. INSTALLED NEW PAX DOOR LOWER SILL ANGLE PN# SH670-318715-7 IAW CRJ-900 SRM 51-42-06-001-001-A01
